Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Zhang, Wenyang, Lee, Sik-Yum (2001) Asymptotic theory of two-level structuralequation model with constrained conditions. Statistica Sinica, 11 (1). pp. 135-145. ISSN 1017-0405. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10603)
This list was generated on Thu Dec 9 02:13:36 2021 GMT.